MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT75STSD0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
On or about (b)(6) 2015, plaintiff presented to (b)(6) hospital in (b)(6) to undergo left internal jugular placement of defendants' smartport product, with model number ct75stsd, and lot number 4824769.This smartport product is comprised of a port body and a silicone catheter.The implant procedure was performed by dr.(b)(6) pa-c, at (b)(6) hospital in (b)(6).On or about (b)(6) 2018, plaintiff presented to (b)(6) hospital in (b)(6), for a fluoroscopic port check as the smartport was malfunctioning.The port check revealed a catheter fracture with contrast extravasation, which would require removal of the smartport.On or about (b)(6) 2018, plaintiff presented (b)(6) hospital in (b)(6), to undergo removal of the smartport.The removal procedure was performed by dr.(b)(6), m.D.

Brand Name
SMART PORT CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key24562599
Report Number1319211-2026-00063
Device Sequence Number18474407
Product Code LJT
UDI-Device Identifier15051684018005
UDI-Public15051684018005
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberH787CT75STSD0
Device Catalogue NumberCT75STSD
Device Lot Number4824769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale